# SDR JJBA2020052010006

- Difficulty date: May 10, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 42,678 hours, 26,127 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMELL OF HYD OR FUEL DURING TAKE OFF. SMELL WENT AWAY AFTER APU SHUTDOWN AND BLEEDS TRANSFERRED TO ENGINES. PERFORMED T/O POWER RUNS IN THESE SCENARIOS -  APU OFF, BOTH ENGINES AT T/O POWER, BLEED 2 OPEN, BLEED 1 CLOSED AND PACK 1 ON. ONLY SMELL FROM THIS SET UP. NEXT, BLEED 1 OPEN, BLEED 2 CLOSED AND PACK 1 ON. NO NOTICEABLE SMELL. PERFORMED 2 MORE TIMES TO VERIFY SMELL WAS FROM THE #2 SIDE. RAN APU WITH BOTH PACKS, NO OIL OR FUEL SMELL. INSPECTED THE APU AND COWLING INSIDE AND OUT. NO OIL OR FUEL LEAKS OR SMELLS OF EITHER. RUN PACK 1 AND 2 WITH APU BLEED, THEN WITH #2 ENGINE BLEED. FOUND OIL LEAK AT LOW OIL PRESSURE SWITCH. R&R OIL PRESSURE SWITCH O-RING. PERFORMED ENGINE RUN AT IDLE POWER. NO LEAK EVIDENCE. R&R APU BLEED AIR VALVE. R&R APU ANTI SURGE VALVE. R&R APU MAIN FUEL SOLENOID. OPS CHECK SAT. NO LEAKS OR SMELL OF FUEL/HYD NOTED IN THE COCK-PIT AND CABIN AT THIS TIME.   PN 4952829 SN 0175C TSN 1097.52 CSN 936 PN 4950899 SN 2072 TSN 3062.59 CSN 2827 PN 4952316-2 SN 1999 TSN 3062.59 CSN 2827
